# SDR SIMA200416702

- Difficulty date: June 14, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 19878
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ROW 8A INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY NR 22 LN IAW MFG MM.  OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
